11-17- 2020 Bought my own secondhand 9 tube UVB home canopy, which arrived on the 13th of October and I’ve been using it every mon, wed and fri each week up until now and the changes I’m noticing are absolutely incredible. I’m only on session 10 so still have around 20 to go. My legs and sides aren’t clearing up as fast but are making slow progress.
12-25-2020 I’m coming up to half way through my 15 week course under the NHS in the UK and the difference in my skin has been miraculous. However, the psoriasis is fading but also turning into dark spots, especially on my legs, basically making my legs as un-showable as they were with psoriasis.
I know this can be called hyperpigmentation and I was wondering if this will clear throughout my treatment or will it remain for quite a while after treatment? Would hate for my treatment to be done but still be left with all these dark spots all over my body.
(source – JADE from UK)